# SDR USAA2011020890623

- Difficulty date: January 25, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 50,365 hours, 7,171 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support Beam
- Part number: F2531004000000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - S2 CHECK - CORROSION ON GALLEY MOUNT SUPPORT BEAM AT FR16A, BL -Y1938.  REPLACED GALLEY MOUNT SUPPORT BEAM AT FR16A, BL -Y1938 IAW A330 SRM 53-11-14, 51-42-11, 51-44-11.
